Ask The Doctor > Questions & Answers > Can antibiotics react with Birth Control pills

Can antibiotics react with Birth Control pills

Patient: Hi there hope all is well, about a year ago I started experiencing a red rash type patch on a small are beneath the head of the penis.. I went to see a doctor who didn’t really take interest said I had nothing, now that rash has spread to the right side of my penis and little bit on the head, I also have 2 standing little sores on my toung very tiny with a white puss looking tip. Please help me

 

 

Doctor: HiThank you for the question,A genital rash is a skin symptom that can be caused by a number of health problems a nd can occur on any part of the male or female genital area. There are many possible causes for a genital rash, ranging from infections that are treatable to a sexually transmitted disease, allergies, and autoimmune disorders. Sexually transmitted infections or STIs, are a likely cause of genital rashes for anyone who does not practice safe sex. The treatment needed for a genital rash depends on the underlying cause. Regardless of the cause, however, the itchiness of a rash can be treated with over-the-counter creams.Find a Dermatologist near you, he will help you. I hope this will help you. Have a nice day.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment